CSpace
onfixedpointandalmostfixedpointproblemsoflowersemicontinuoustypemultivaluedmappings
Luan Liangyu1; Wu Xian2
2005
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume21Issue:5Pages:1027
AbstractIn the present paper, some new almost fixed point theorems and fixed point theorems for lower semicontinuous type multivalued mappings are obtained in metrizable H-spaces.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47078
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.云南师范大学
Recommended Citation
GB/T 7714
Luan Liangyu,Wu Xian. onfixedpointandalmostfixedpointproblemsoflowersemicontinuoustypemultivaluedmappings[J]. actamathematicasinicaenglishseries,2005,21(5):1027.
APA Luan Liangyu,&Wu Xian.(2005).onfixedpointandalmostfixedpointproblemsoflowersemicontinuoustypemultivaluedmappings.actamathematicasinicaenglishseries,21(5),1027.
MLA Luan Liangyu,et al."onfixedpointandalmostfixedpointproblemsoflowersemicontinuoustypemultivaluedmappings".actamathematicasinicaenglishseries 21.5(2005):1027.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Luan Liangyu]'s Articles
[Wu Xian]'s Articles
Baidu academic
Similar articles in Baidu academic
[Luan Liangyu]'s Articles
[Wu Xian]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Luan Liangyu]'s Articles
[Wu Xian]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.